Hi, I'm new here.
I've had my 2 week loading doses of b12 after being tested for the first time ever my level was very low at 58, the last one was 6 days ago.
I haven't felt much better, during the first week I felt awful, even worse than usual. One thing that has really improved is my tongue which had been really sore and swollen. The problem with my feet and hands going numb at night was starting to improve with the 5th and 6th doses but it's been only 6 days since my last injection and already it's getting worse again. I've been told I'll have the injections every 12 weeks but I feel that all my symptoms will be back long before then.
This week I've had acne which I haven't had for years, I'm in my late 60s. I also had a very itchy rash on my head and face for a couple of days and keep feeling dizzy. I'm assuming these problems are a reaction to the injections, I was also low in vitamins D and have been given capsules for that.
The other thing that flagged up was MCH at 32.5 but the full blood count said normal-no action. I have had anaemia for many years for which I've been prescribed iron tablets, in the past I've been given iron injections, last year I had an iron infusion and for the first time my ferritin levels haven't been low.
Looking at the symptoms on here I have had almost all the symptoms of b12 deficiency for a very long time.
Should press the doctor for more b12 injections or wait and see how it goes?